# SDR AWXA200301566

- Difficulty date: December 20, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 58,072 hours, 35,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EMERGENCY EQUIPMENT - DURING INSPECTION FOUND THE EMERGENCY FLASHLIGHT IN AFT GALLEY INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
